# SDR AALA202508192059

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 101,158 hours, 12,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 1060259023
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT ON SEAT 5H IS INOPERATIVE. MAINTENANCE REPAIRED TERMINAL END IAW SWPM 20-30-00.
